Join the 'Schizophrenia' group to help and get support from people like you.
Related terms: Catatonic Schizophrenia, Disorganized Schizophrenia, Paranoid Schizophrenia, Residual Schizophrenia, Schizophrenia, catatonic, Schizophrenia, disorganized, Schizophrenia, paranoid, Schizophrenia, residual, Schizophrenia, undifferentiated, Undifferentiated Schizophrenia
We found 288 questions associated with the 'Schizophrenia' topic.
Posted 16 May 2014 by • 11 answers
Does Latuda cause weight gain? I hope its extremely rare to gain weight while taking this medicine. I hope the odds are in my favor to not gain any weight or have any side effects at all that would be awesome!!Just started taking Latuda after stopping Abilify because of weight gain hope I made a ...
Posted 21 Jul 2012 by • 19 answers
My psych prescribed Latuda yesterday, to help me with my moods. I don't have an official diagnosis like schizophrenia or bipolar disorder; in fact my Dr and I differ greatly when it comes to what we think is wrong with me. My father, whom I was very close to, passed away suddenly last ...
Posted 9 Jun 2012 by • 4 answers
She is still hearing voices quite clearly, but has only been on 15mg for three days. When can we expect things to improve. Also she has gone back to this med as Aripiprazol had bad side effects. She has put on 3 stone in the last six months after always being very slim, Can we mix in any other ...
Posted 2 Aug 2014 by • 5 answers
I take Seroquel XR 700mg (currently lowering from 800mg to 600mg) for psychosis and like many I am finding it very hard to control my weight. I'm not obese nor hugely overweight but I've been on the drug for roughly 6 years now and I always fail at trying to keep my weight down. I'd ...
Posted 22 Jan 2012 by • 5 answers
I was diagnosed with schizophrenia about 2 years ago I have been on numerous meds. I just started taking Latuda 4 days ago. For two days I took 40 mg now I am at 80 I feel any symptom relief at all it almost feels like I am not taking any meds at all. I am really disappointed because I heard good ...
Posted 30 Oct 2012 by • 7 answers
I believe my mother has paranoid schizophrenia but she is resistant to even going to a family counselor with me. She doesn't trust doctors and doesn't think there is anything wrong with her. How can you get someone help that doesn't think they need help? She's not suicidal yet ...
Posted 26 Apr 2014 by • 6 answers
Hey, I'm Maxine. I'm always angry and depressed. I've been told by multiple doctors that no-one should be as depressed as I am, ALL the time. I recently turned 14 years old on January 28th. I started out with Zoloft 10mg, it didn't seem to work, gradually over the year I was ...
Posted 7 days ago by • 4 answers
I have been on 750 mg of Depakote and 80 mg of Latuda for about a year and have gained about 50 pounds. My doctor gave me 25 mg of Topamax and I just started Wellbutrin a few weeks ago but I am having no luck with losing weight. I am always hungry and now I am depressed because of the serious ...
Haloperidol, does it work? Will the insomnia go away? I have uncontollable shaking too. Please help?
Posted 4 hours 10 minutes ago by • 2 answers
Hi, i just started haloperidal 2 weeks ago. I was on respiridone for 2 months and then they switched me to haloperidol overnight. I have not been able to sleep normally. Its like i have severe insomnia. Will it go away, or should i go back to respiridone (i had sleeplessness) with that one too. I ...
Posted 8 days ago by • 1 answer
His mother took him to a psychiatrist and he didn't tell the doctor the truth about how he really feels he thinks the FBI CIA Army Navy or all torturing him how you. He thinks everybody's against enemy thinks his mom is a robot and work for the FBI to turn on him. How can we get himto ...
Posted 18 days ago by • 1 answer
I cannot take a capsule
Posted 22 Jun 2017 by • 0 answers
Posted 14 Jun 2017 by • 0 answers
I started on 20 mg. I am experiencing lots of anxiety, inability to sleep and an explosion of muttered thoughts; just started on 40mg. yesterday. Is this normal when switching or should I just stop taking it?
Posted 9 Mar 2017 by • 1 answer
I suffer from major panic attacks and anxiety I feel blue all the time my dr. Just put me on Latuda because she said it will help with that and my bipolar what do you guys think
Posted 14 May 2017 by • 3 answers
Related Condition Support Groups
Related Drug Support Groups
Seroquel, Abilify, Latuda, risperidone, Zyprexa, Risperdal, quetiapine, Geodon, Saphris, view more... Seroquel XR, olanzapine, Invega, Rexulti, clozapine, aripiprazole, Clozaril, Thorazine, chlorpromazine, Zyprexa Zydis, Fanapt, ziprasidone, Vraylar, Invega Sustenna, paliperidone, Navane, Stelazine, asenapine, Risperdal Consta, loxapine, thioridazine, Mellaril, thiothixene, iloperidone, brexpiprazole, Risperdal M-Tab, Zyprexa Intramuscular, lurasidone, Abilify Maintena, trifluoperazine, reserpine, Moban, Abilify Discmelt, Loxitane IM, Aristada, Zyprexa Relprevv, Loxitane C, Versacloz, Adasuve, Invega Trinza, FazaClo, mesoridazine, Loxitane, cariprazine, molindone, promazine, Ormazine, Clopine, Sparine, Mellaril-S, Zaponex, Denzapine, Clozapine Synthon, Serentil